# SDR ASAA2013120596771

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 000
- Condition: Chafed
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP FAIRING DOOR LANDING CHAFED.  R & R LANDING IAW SRM 5140-02.
